# SDR A6WA2019102846963

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.605 FRAME IS CORRODED ON BOTH FWD AND AFT SIDES BETWEEN STGR27 AND STGR26L.
